# SDR HEER20170227029

- Difficulty date: February 27, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N453P
- Make and model: Bell 407
- Aircraft serial: 53572
- Aircraft time: 5,436 hours
- Engine: Allsn 250C47B
- Engine time: 16,328 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWF130126
- Condition: Spalled
- Location: Turbine
- Part time: 813 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED TO UPGRADE THE NR 5 BEARING.  BEARING EXHIBITED SPALLING AT OUTER RACE SPLIT.  REPLACED WITH NEW BEARING.
